Infinitely coloured black holes

Mavromatos, N.E. and Winstanley, E. orcid.org/0000-0001-8964-8142 (2000) Infinitely coloured black holes. Classical and Quantum Gravity, 17 (7). pp. 1595-1611. ISSN 0264-9381

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2000 IOP Publishing. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: YANG-MILLS THEORIES; QUANTUM-MECHANICS; ENTROPY; STRINGS; FIELDS; HAIR
Dates:
  • Published: 7 April 2000
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 29 Jul 2016 09:03
Last Modified: 24 Mar 2018 07:24
Published Version: http://dx.doi.org/10.1088/0264-9381/17/7/302
Status: Published
Publisher: IOP Publishing
Identification Number: https://doi.org/10.1088/0264-9381/17/7/302

Share / Export

Statistics